# SDR ASAA2019042289083

- Difficulty date: April 18, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 18,160 hours, 5,943 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Captain'S
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING DURING TAXI IN CAPTAINS FMC FAILED VTK ILLUMINATED ON CAPTAIN'S MAP DISPLAY. GROUNDED - YES. REF B737-900 FIM 34-61 TASK 836 CYCLED C/B FOR #1 FMC CAPTS # 1 FMC OPERATES NORMAL.
